Warped products of metric spaces of curvature bounded from above

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

In this work we extend the idea of warped products, which was previously denned on smooth Riemannian manifolds, to geodesic metric spaces and prove the analogue of the theorems on spaces with curvature bounded from above.

Original languageEnglish
Pages (from-to)4727-4740
Number of pages14
JournalTransactions of the American Mathematical Society
Volume351
Issue number12
Publication statusPublished - 1999 Dec 1

Fingerprint

Warped Product
Smooth Manifold
Geodesic
Metric space
Riemannian Manifold
Curvature
Analogue
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{c9ee606f57d641c69f09194d325588bd,
title = "Warped products of metric spaces of curvature bounded from above",
abstract = "In this work we extend the idea of warped products, which was previously denned on smooth Riemannian manifolds, to geodesic metric spaces and prove the analogue of the theorems on spaces with curvature bounded from above.",
author = "Chen, {Chien Hsiung}",
year = "1999",
month = "12",
day = "1",
language = "English",
volume = "351",
pages = "4727--4740",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "12",

}

Warped products of metric spaces of curvature bounded from above. / Chen, Chien Hsiung.

In: Transactions of the American Mathematical Society, Vol. 351, No. 12, 01.12.1999, p. 4727-4740.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Warped products of metric spaces of curvature bounded from above

AU - Chen, Chien Hsiung

PY - 1999/12/1

Y1 - 1999/12/1

N2 - In this work we extend the idea of warped products, which was previously denned on smooth Riemannian manifolds, to geodesic metric spaces and prove the analogue of the theorems on spaces with curvature bounded from above.

AB - In this work we extend the idea of warped products, which was previously denned on smooth Riemannian manifolds, to geodesic metric spaces and prove the analogue of the theorems on spaces with curvature bounded from above.

UR - http://www.scopus.com/inward/record.url?scp=22844454723&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=22844454723&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:22844454723

VL - 351

SP - 4727

EP - 4740

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 12

ER -